Hello Sandrala101. I read up on berinert, and found the following and these are considered to be a serious, severe side effects and to be reported to your doctor as soon as possible "swelling of the mouth, face, lips, or tongue, blue gums or lips" I don't know by what you meant by breaking out. Best you contactyour doctor or your pharmacist also will beable to better answer you. Best of wishes,
- Berinert Information for Consumers
- Berinert Information for Healthcare Professionals (includes dosage details)
- Side Effects of Berinert (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have HAE & my Dr. wants to switch me to Kalbitor, have been doing some research & just wondered if
Posted 22 Jul 2011 • 1 answer
Posted 27 Oct 2011 • 1 answer
Posted 12 Nov 2011 • 1 answer
Does anyone have HAE and is on Berinert that's is breastfeeding their baby I need to know if I will?
Posted 7 Jun 2013 • 1 answer
Posted 1 Nov 2015 • 0 answers